# SDR YENA202003020203

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 51,231 hours, 18,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 834613
- Condition: Failed
- Location: Cabin
- Part time: 6,500 hours, 2,398 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 2017, BOS-JFK. PERFOMED EPSU BATTERY CAP. TEST PRIOR TO SLIDE TEST. BATTERY 12WL FAILED; R & R EPSU BATTERY 12WL IAW AMM 33-51-38. TEST OK
